Mean values of Dirichlet polynomials and applications to linear equations with prime variables

Volume 123 / 2006

Stephen Kwok-Kwong Choi, Angel V. Kumchev Acta Arithmetica 123 (2006), 125-142 MSC: Primary 11P05, 11P32, 11P55; Secondary 11L20. DOI: 10.4064/aa123-2-2

Authors

  • Stephen Kwok-Kwong ChoiDepartment of Mathematics and Statistics
    Simon Fraser University
    Burnaby, Canada V5A 1S6
    e-mail
  • Angel V. KumchevDepartment of Mathematics
    Towson University
    8000 York Road
    Towson, MD 21252, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image